# SDR SWAA2016062153105

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 37,055 hours, 21,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Part number: 808137
- Condition: Missing
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN.  FOUND MISSING HARDWARE.  INSTALLED HARDWARE ASSEMBLY IAW AMM.
